# SDR AWXA200400970

- Difficulty date: September 2, 2004
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 48,118 hours, 21,677 cycles
- Engine: Iae V2500A1
- Engine time: 36,542 hours, 16,631 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Spur Gear
- Part number: 5009392
- Condition: Galled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ABORT T/O, NR 1 ENG ROLLED BACK TO IDLE WHEN BRAKES RELEASED.  PRIOR, NR 1 ENG SHUTDOWN WHEN THROTTLES ADV & BRAKES RELEASED.  INSP INLET & EXHAUST, BITE TEST OF CFDS & FADEC 1A&1B, HI PWR ENG RUN GOOD.  *S/D*  10TH STG SOLENOID VLV INPUT LINE HAND TIGHT, TORQUED LINE.  REPLACED NR 1 ENG DEDICATED ALTERNATOR, FMU, LO/HI PRESS FUEL PUMP & FUEL FILTER.  *S/D*  VENDORS TEST OF FUEL PUMP CONFIRMED FAILURE OF UNIT FOR FUEL FLOW ERODED BEYOND LIMITS.  BEARINGS WORN & PUMP CAVITATED.  REPLACED CARBON FACE SEALS, 3 BEARINGS & GEAR ASSY.  TEST OF FMU FAILED SET POINTS OF CALIBRATION CURVE DUE TO LOSS OF METERING VLV SPILL PRESS.  MV MOTOR FILTER BLOCKED & RECEPTACLES CONTAM BY FUEL, REPLACED FILTER & RECEPTACLES.
